# SDR REXA2014022800267

- Difficulty date: February 28, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 14,856 hours, 9,320 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD C1, PANEL 584EB CHAFED.  REMOVED CHAFED AREA, FOUND OUT OF LIMITS, ORDERED NEW PANEL & MATCH DRILLED NEW PANEL & COUNTERSUNK.  PANEL WILL BE INSTALLED ON JOB CARD 227, 584EB IAW FOLLOWING SRM'S CRJ 700 900 57-52-01-101-001-A01, 57-52-001-001-A01 &  51-40-11-001-001-A01.
